# SDR ASAA2022090439793

- Difficulty date: September 4, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N975AK
- Make and model: Boeing 737
- Aircraft serial: 64960
- Aircraft time: 1,265 hours, 377 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE IN FMC SCRATCH PAD. GROUNDED - YES. CYCLED #1 AND #2 FMC POWER 2EA C/B OPENED AND CLOSED. P6-1 D16 AND P18-2 A6. NO FAULTS AFTER RESET REF B737-9 IFIM 34-61-00-810-918. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL. AIRCRAFT OK FOR SERVICE/ETOPS.
